The author responds
- Tako-tsubo Cardiomyopathy after a Hymenoptera Sting and Treatment with Catecholamines. Scheiba, Nina; Viedt-Suelmann, Christiane; Sehäkel, Knut // Acta Dermato-Venereologica;2011, Vol. 91 Issue 5, p593
A letter to the editor is presented related to a case study on the treatment of tako-tsubo cardiomyopathy with catecholamine after a patient was bitten by an insect.
- An Alternative Name for Some Cardiomyopathies: Pseudohypertrophic Cardiomyopathies. Akçam, M.; Akçam, F. Z. // Pediatric Cardiology;Nov/Dec2004, Vol. 25 Issue 6, p699
Presents a letter to the editor about pseudohypertrophic cardiomyopathies.
- Japanese type cardiomyopathy without deep negative T-waves and with findings of preexcitation on ECG. Emiroğlu, M. Yunus; Kayançiçek, Hidayet; Gülcü, Erden; Kargın, Ramazan // Anatolian Journal of Cardiology / Anadolu Kardiyoloji Dergisi;Dec2009, Vol. 9 Issue 6, p518
A letter to the editor is presented which discusses apical cardiomyopathy and its findings of preexcitation on electrocardiogram.
- Takotsubo cardiomyopathy and anaesthesia. Preti, A.; Ceddaha, M.; Christias, M.; Scemama, M.; Rouquette, I. // BJA: The British Journal of Anaesthesia;Aug2010, Vol. 105 Issue 2, p236
A letter to the editor is presented regarding the case of a Takotsubo cardiomyopathy syndrome before induction of general anaesthesia for a semi-urgent surgery.
- Levosimendan use in the emergency management of decompensated peripartum cardiomyopathy. Uriarte-Rodríguez, Alina; Santana-Cabrera, Luciano; Sánchez-Palacios, Manuel // Journal of Emergencies, Trauma & Shock;Jan2010, Vol. 3 Issue 1, p94
A letter to the editor is presented in response to the article "Emergency Management of Decompensated Peripartum Cardiomyopathy," by I. Lata and colleagues in the previous issue.
- Combined spinal-epidural anesthesia for cesarean section in a patient with dilated cardiomyopathy. Kulshrestha, Ashish; Arora, Suman; Mathur, Megha; Bajwa, Sukhminderjit S. // Journal of Anaesthesiology Clinical Pharmacology;Apr2012, Vol. 28 Issue 2, p273
A letter to the editor is presented about the clinical case of a 24-year-old primagravida who was diagnosed with adriamycin-induced dilated cardiomyopathy (DCM).
- Takotsubo cardiomyopathy following ischemic stroke: a cause of troponin elevation. Scheitz, J.; Mochmann, H.; Witzenbichler, B.; Fiebach, J.; Audebert, H.; Nolte, C. // Journal of Neurology;Jan2012, Vol. 259 Issue 1, p188
A letter to the editor is presented in response to the article related to takotsubo cardiomyopathy after ischemic stroke.
- Thyrotoxicosis factitia induces Takotsubo cardiomyopathy in end-stage renal disease: a pathogenetic hypothesis. Yu-Tzu Tsao; Chin-Sheng Lin; Shih-Hua Lin // Kidney International;Mar2010, Vol. 77 Issue 5, p468
A letter to the editor is presented in response to the article on takotsubo cardiomyopathy by F. Takemoto, N. Chihara, N. Sawa published in the previous issue.
- Hypersensitivity myocarditis induced by beta-blockers: an unexpected cause of abrupt deterioration in hypertrophic cardiomyopathy. Frustaci, Andrea; Verardo, Romina; Sale, Patrizio; Toscano, Federico; Critelli, Giuseppe; Russo, Matteo A.; Chimenti, Cristina // Intensive Care Medicine;Oct2007, Vol. 33 Issue 10, p1848
A letter to the editor is presented in response to the article about hypersensitivity myocarditis induced by beta-blockers that was published in the previous issue.
- Drug enhancement of myocardial tracer uptake during myocardial perfusion imaging. Georgoulias, Panagiotis; Valotassiou, Varvara; Tsougos, Ioannis // European Journal of Nuclear Medicine & Molecular Imaging;Jan2009, Vol. 36 Issue 1, p160
A letter to the editor is presented in response to an article on the use of metamizol during 99mTc-sestamibi myocardial perfusion scintigraphy by EL ErgÃ¼n and colleagues in the August 2008 issue.